# SDR DALA14032543221

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 69,139 hours, 31,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Frames 24-28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BROKEN FLOOR SUPPORT Y254 BETWEEN FRAMES 24 - 28.  PERFORMED PERMANENT REPAIR IAW SRM 53-00-14, PARA 4.G FIG 207 SHEET 1 AND DWG D53231346, D53110876.
